OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4928

Title: Bound sets, periodic solutions and flow-invariance for ordinary differential equations in \bf R^n: some remarks
Authors: Zanolin, Fabio
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Fabio Zanolin, “Bound sets, periodic solutions and flow-invariance for ordinary differential equations in \bf R^n: some remarks”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 76-92.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: Si considera un concetto generale di insieme limitante per le soluzioni di sistemi differenziali del primo e secondo ordine. Si esamina in particolare il caso di insiemi che si ottengono come intersezione di sottolivelli di funzioni del tipo di Liapunov non necessariamente differenziabili. Si forniscono infine applicazioni al problema periodico ed al problema della persistenza.
A generalized concept of bound set for first and second order differential systems is considered. Conditions on nonsmooth bounding functions are given in order to obtain bound sets as intersection of subvelevel sets of Liapunov-like functions. Some applications to the periodic boundary value problem and to persistence are presented
URI: http://hdl.handle.net/10077/4928
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:

File Description SizeFormat
ZanolinRendMat19.pdf1.39 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.